# SDR CALA2022081602065

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer
- Part number: D5347024320000
- Condition: Corroded
- Location: Fr 60-62/Str40r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV VISIT AFT BULK CGO. STR FOUND CORRODED @ FR 60-62 STR. 40R. STRINGER REPAIR WAS ACCOMPLISHED PER SRM 53-00-13-300-001 FIG. 001.  LOG CREATED FOR INSPECTION TRESHOLD DIP. INTERVALS: TBD, METHOD: TBD, IAW SRI 53-00-13-205-001 TABLE 004. INSPECTION TRESHOLD FROM TIME OF REPAIR EMBODIMENT 60000 FC/120000 FH WHICHEVER OCCURS FIRST, SUBSEQUENT INSP AT OK TO CARRY PER SRI 53-00-13-205-001, REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 60000F/C''S OR 120000 F/H''S FROM REPAIR EMBODIMENT, WHICH EVER OCCURS FIRST.SUBSEQUENT INSPECTIONS TBD. Q.C REVIEWED. Q/C REVIEWED. INIT: 60,000 FC / 120,000 FH T/A: TBD....AZ/U370830 RECORDS UPDATE
